# SDR MASA20200414007

- Difficulty date: April 14, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 40,684 hours, 30,203 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313575
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COROSSION AT FS349 FRAME BETWEEN STGR 26L AND STGR 27L. FOUND TO BE 100% MATERIAL LOSS. REMOVED AND REPLACED FRAMED SECTOR.
